MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA; DIMENSION VISTA V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-
Catalog Number SMN 10484429
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding discordant elevated sodium (na) results on patient samples on a dimension vista 1500 intelligent lab system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc reviewed the instrument data files and the information provided by the customer.Quality control (qc) and calibration recovery were within the customer¿s expected ranges.Hsc reviewed integrated multisensor technology (imt) analyzer data and observed dilution check factor, air values of standard (std) a and std b and pump rate were within the normal range on the day of event and observed no errors related to imt.The customer is operational after replacing the imt sensor which was a part of standard troubleshooting.The cause of the event is unknown.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported to siemens they obtained discordant elevated sodium (na) results on patient samples on a dimension vista 1500 intelligent lab system.The patient results were reported to the physician and were questioned.It is unknown if the samples were repeated and corrected reports were issued.The customer did not provide the patient data.There are no known reports of patient intervention or adverse health consequences due to the elevated sodium (na) results.

Brand Name
DIMENSION VISTA
Common Device Name
DIMENSION VISTA V-LYTE® INTEGRATED MULTISENSOR NA+ K+ CL-
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer Contact
mekala g
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
840457474
MDR Report Key20415962
Report Number2517506-2024-00269
Device Sequence Number20932824
Product Code JGS
UDI-Device Identifier00842768030413
UDI-Public(01)00842768030413(10)4ED812(17)241102
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/02/2024
Device Catalogue NumberSMN 10484429
Device Lot Number4ED812
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/16/2024
Initial Report FDA Received Date10/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown